# SDR FDEA200902250721

- Difficulty date: February 25, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-322
- Aircraft serial: 267
- Aircraft time: 32,868 hours, 15,673 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

JUST BEFORE TAKEOFF, MAIN DECK CARGO SMOKE (ECAM).  WORKED QRH PROCEDURE AND THEN HAD ECAM, CARGO LOOP FAULT FOR MID-DECK.  WHILE RUNNING CHECKLIST FOR CARGO LOOP FAULT, BOTH A AND B ON AFT DECK, MAIN DECK CARGO SMOKE ILLUMINATED AND REMAINED ON.  JUST PRIOR TO EVACUATING A/C VIA "ON GRD EMERG EVAC" PROC, ALL FIRE INDICATIONS CLEARED.  UPON BLOCK, IN NO ALERTS WERE NOTED ON MDC SMOKE DET PNL.  NO FAULT BULB NOTED ON SMOKE DETECTION CTRLS.  OFFLOADED ALL FREIGHT FROM A/C AND CARRIED OUT INSPECTION ON ALL CARGO CMPT SMOKE DETECTORS.  NO  DEFECTS NOTED.  RELOADED FREIGHT ONTO A/C AND WITH APU BLEED ON, NO ALERTS NOTED (2HRS).  RAN BOTH  ENGINES AT IDLE POWER PER A310 JRH FOR 20 MINUTES.  NO ABNORMALITIES NOTED.  HEAVY RAIN/HIGH HUMIDITY DURING LOADING MAY HAVE CONTRIBUTED TO THE FAULT.
